Metrics

From
Closed Forms of Some Definite Integrals by Chii-Huei Yu Automatic Control and Information Sciences. 2014, 2(3), 49-52 doi:10.12691/acis-2-3-1
Views
12756
Html 12021
Abstract 735
09 July 2014 (publication date) through 06 July 2020 *
21.72 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5270
PDF2770
Epub962
XML1106
PPT0
Figures229
Tables203
Export: 2105
RIS665
BibTex720
Endnote720
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com